Jump to content

Photo

Acne Seeming Endless:(

yaz hormonal acne cystic elinest low ogestrel

4 replies to this topic

#1 JE123

JE123

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 13-October 13

Posted 13 October 2013 - 07:29 PM

Oh wow I don't even know where to start, I will start off by saying I started birth control when I was about 16 years old or so. I was put on birth control to initially start my period , which I have never heard of any one else doing. I was a late late bloomer id say. When I was put on birth control I was put on low ogestrel (cryselle) . It worked perfectly for me for about 2 years. I never had acne prone skin before birth control and during it. I would get an occasional pimple here and there . But I had perfect skin. That all changed when this year in May the pharmacy had changed my generic which was low ogestrel to elinest another generic for the same brand name. I didn't think anything of it and took it as normal, well a month later I broke out like crazy on my forehead . I have sensitive skin so of course they left red marks and scarring the whole package :/ this continued to be persistent , broke out all the time . As soon as a breakout healed another appeared, this happened all thru the summer. I was put on EVERY antibiotic under the sun alone with a sulfur face wash. I didn't know what was going on with me. I then thought maybe I need a birth control that is good for my skin so my gyno prescribed me yaz which I am currently on and have been on for 2 months. We'll it has gotten worse...... I mean WAY worse. My acne is now painful and cystic, it comes out in the same EXACT spots on my forehead. Every single time. The rest of my face is clear for the most part . I really don't know what to do anymore :,( I am completely lost and feel helpless. The yaz has me
Depressed and emotional as we'll so I plan on switching this week back to the low ogestrel. I am thinking that the switch at the pharmacy in May is what caused all of this junk! I want to hear if any of you have any stories like mine and if you switched off yaz and it got better ? Thanks for anyone who replies, it truly means A lot!

#2 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,004
    Likes: 419
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 15 October 2013 - 08:32 PM

Please the link in my signature about good/bad birth control for acne, it may help.



#3 AcneShmacne5

AcneShmacne5

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 1
About Me
  • Joined: 11-October 13

Posted 17 October 2013 - 05:50 AM

My story is sort of similar....I was on Nuvaring for 2 years non stop and my face was fine, totally clear. Before this, in my teens, I never had perfect skin and got the odd pimple, nothing that I was ever too concerned about. Well, last year I stopped Nuvaring for 8 months and my face/back/chest slowly started to erupt with acne. It got so bad that I wanted to go back on Nuvaring because I didn't have acne while I was on it. It did not work out well for me this time around, I stayed on it for 8 months waiting for my skin to clear but I was still constantly getting breakouts and it wasn't working. I went to see a derm who switched me to Alesse 2 months ago saying it would help but my whole face has exploded this month, like REALLY bad, I have little cysts covering both my cheeks... I just decided to stop taking the pill...I'm hoping that my acne improves. Like you, I'm pretty sure the pill has been playing a huge part in my anxiety/emotions and that is another reason why I don't want to take it anymore.  I'm really hoping that my skin gets better! I can't imagine how it can get any worse than it already is :| 



#4 Sumisee

Sumisee

    Junior Member

  • Members
  • Posts & Likes
    Posts: 47
    Likes: 7
About Me
  • Gender:Female
  • Joined: 05-August 13

Achievements

     

Posted 17 October 2013 - 09:09 AM

why dnt you just go back on ur old one that worked and take the brand name since the generic u liked of it isn't offered by them anymore. u cant go wrong with brand name. or u can try to stay on yaz for at least 4 packs to see some improvement after that. if both options don't work, try the bc pill ortho cyclen. that's what I always end up going back too since it eventually clear me and doesn't give me any side effects other than weight gain (which I really need actually). maybe u'll have good experience with it too!



#5 JE123

JE123

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 13-October 13

Posted 17 October 2013 - 10:51 PM

Thanks for the replies , as of now my skin is geting better I am on my period week and just finished my 2n pack of yaz and starting low ogestrel on Sunday. I really hope the switch back to my original will help me. Yaz was supposed to help my skin and destroyed it :( it was definitely a dissapointment. And @sumisee , my pharmacy does carry it but they said that I may have to call just before I'm out of pills so they can make sure they have it . If this doesn't work I may have I try ortho tricyclen . Just nervous to try anything else since the yaz made things worse :,( this all has to be hormonal

why dnt you just go back on ur old one that worked and take the brand name since the generic u liked of it isn't offered by them anymore. u cant go wrong with brand name. or u can try to stay on yaz for at least 4 packs to see some improvement after that. if both options don't work, try the bc pill ortho cyclen. that's what I always end up going back too since it eventually clear me and doesn't give me any side effects other than weight gain (which I really need actually). maybe u'll have good experience with it too!


I have considered ortho tricyclen I jst am afraid it will ruin my skin like yaz did . Is it odd that the low ogestrel didnt do anything to my skin when I was on it and it is considered a high androgenic pill. And yaz ruined my skin but is low in androgenic activity




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users